# SDR JJB2002F00002

- Difficulty date: September 20, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE392
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: AM17517A
- Condition: Bent
- Location: Rudder
- Part time: 3,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RUDDER CONTROL SYSTEM, FOUND TORQUE TUBE MOUNT BOLTS LOOSE AND CONTROL HORN MOUNT BOLT BENT.  PARTS RETURNED TO MFG FOR ANALYSIS.
